Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Frequent urge to urinate when I leave the house. Taking antibiotics. Symptoms of UTI?

For about two weeks now when ever I leave my house I feel a need to pee, the feeling increases and increases until I can t take anymore and have to stop what I m doing and go back home. It takes about 5-20 minutes for the feeling to kick in and when i get home it disappears. It might be a uti but I ve been taking antibiotics for 4 days now and have consumed about 14 over the days. I want to go outside and have fun with my mates but I cant with this so please any help is appreciated.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome,

Thanks for your query.

Although you report an increased urge to urinate, this might not be sufficient to make a diagnosis of a UTI.

The most common symptoms of a UTI are the following:
-Increased frequency of urination
-Burning sensation while urinating
-Fever, etc

Although not all symptoms might be present, a diagnosis is made with the help of a urine analysis.

This investigation will help in establishing whether or not you have an infection.

Along with a urine analysis a urine culture should also be done, as it helps in providing the doctor with information on the type of treatment. A urine culture will help in finding out which antibiotic would best suit you to cure you off the infection.

It could be possible that you are resistant to the antibiotic you are using, which means it will not help you. Thus, a urine culture would show us which antibiotic would best treat your infection.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor